I have taken Venlafaxine xr 450 mg a day (225 morning and 225 at night). Doctor has started me on Trintillix at the same time, but I am terrified of the withdrawal from Venlafaxine. I have been on it for about 7 years, and times when I would miss my dose, I could feel the w/d's starting. I have been taking one less tablet for three days, so in three days I will be done with Venlafaxine. This seems way way too fast to stop this drug. How did you taper? Any suggestions on how to survive this?
Your story sounds like mine. Be careful! I was put on trintellix while I was getting weaned down & I became a completely different person. I felt as though I was in a nightmare and had serotonin syndrome.
I can tell you as you probably know Effexor withdrawal is hell! I wouldn’t wish it on anyone. Just know it’s temporary! If, you feel you cannot handle the symptoms tell your doctor, pharmacist, go to the ER. What helped was clonidine & clonazepam for myself. Others antipsychotics have helped with the withdrawal.
Take care and wish you the best!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2014 • 1 answer
Posted 25 Oct 2015 • 2 answers
Venlafaxine - I was prescribed 300mg of effexor per day for over a year I have not taken it now for?
Posted 18 Dec 2015 • 3 answers
Posted 25 Apr 2016 • 1 answer
Posted 22 Jun 2018 • 1 answer